Tbilisi Mathematical Journal

Separating and quasi hyperrigid operator systems in $C^*$-algebras

S. Pramod, P. Shankar, and A.K. Vijayarajan

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


In this note, a characterization for boundary representations of a $C^*$-algebra for an operator system in terms of quasi hyperrigidity and separating property of the operator system is established.

Article information

Tbilisi Math. J., Volume 10, Issue 4 (2017), 55-61.

Received: 30 July 2016
Accepted: 3 September 2017
First available in Project Euclid: 21 April 2018

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 46L07: Operator spaces and completely bounded maps [See also 47L25]
Secondary: 46L52: Noncommutative function spaces

separating operator system quasi hyperrigidity boundary representation


Pramod, S.; Shankar, P.; Vijayarajan, A.K. Separating and quasi hyperrigid operator systems in $C^*$-algebras. Tbilisi Math. J. 10 (2017), no. 4, 55--61. doi:10.1515/tmj-2017-0045. https://projecteuclid.org/euclid.tbilisi/1524276057

Export citation


  • W.B. Arveson: Subalgebras of $ C^{*}$-algebras, Acta Math. 123 (1969); 141-224.
  • W.B. Arveson: The noncommutative Choquet boundary, J. Amer. Math. Soc. 21 (2008); 1065-1084.
  • W.B. Arveson: The noncommutative Choquet boundary II: Hyperrigidity, Israel J. Math. 184 (2011); 349-385.
  • H. Berens and G.G. Lorentz: Geometric theory of Korovkin sets, J. Approx. Theory. 15 (1975); 161-189.
  • Kenneth. R. Davidson and Mathew Kennedy: The Choquet boundary of an operator system, Duke Math. J. 164(15); 2989-3004.
  • C. Kleski: Korovkin- type properties for completely positive map, Illinois J. Math. 58 (2014); 1107-1116.
  • D.E. Sarason: On spectral sets having connected complement, Acta Sci. Math.(Szeged). 26 (1965); 289-299.
  • Y.A. Saskin: Korovkin systems in spaces of continuous functions, A.M.S. Translations [2]. 54 (1966); 125-144.
  • M.N.N. Namboodiri, S. Pramod, P. Shankar and A.K. Vijayarajan: Quasi hyperrigidity and weak peak points for non-commutative operator systems, Preprint (2016).